The ampleness of the theta divisor on the compactified jacobian of a proper and integral curve
Compositio Mathematica, Volume 93 (1994) no. 3, p. 231-242
@article{CM_1994__93_3_231_0,
     author = {Soucaris, A.},
     title = {The ampleness of the theta divisor on the compactified jacobian of a proper and integral curve},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {93},
     number = {3},
     year = {1994},
     pages = {231-242},
     zbl = {0824.14022},
     mrnumber = {1300762},
     language = {en},
     url = {http://www.numdam.org/item/CM_1994__93_3_231_0}
}
Soucaris, A. The ampleness of the theta divisor on the compactified jacobian of a proper and integral curve. Compositio Mathematica, Volume 93 (1994) no. 3, pp. 231-242. http://www.numdam.org/item/CM_1994__93_3_231_0/

[AIK] A. Altman, A. Iarrobino, S. Kleiman, Nordic Summer School/NAVF, Symposium in mathematics, Oslo 1976.

[AK1] A. Altman, S. Kleiman, Compactifying the Picard Scheme, Advances in Mutheniatics, Vol. 35, p. 50-112. | MR 555258 | Zbl 0427.14015

[BLR] S. Bosch, W. Lütkebohmert, M. Raynaud, Néron Models, Springer 1990. | MR 1045822 | Zbl 0705.14001

[G] A. Grothendieck, Fondements de la Géométrie Algébrique, second exposé sur le foncteur de Picard.

[H] R. Hartshorne, Introduction to Algebraic Geometry, Springer 1978. | Zbl 0367.14001

[M] D. Mumford, Geometric Invariant Theory, Springer 1965. | MR 214602 | Zbl 0147.39304

[R] C.J. Rego, The compactified Jacobian, Annales scientifiques E.N.S., t. 13 1980, p. 211-223. | Numdam | MR 584085 | Zbl 0478.14024